Alert archive / Kansas / River Flood Warnings in 2019

River Flood Warning 9, NWS Wichita, KS

March 13, 2019Sumner County, Kansas

NWS Wichita, KS issued this river flood warning at Mar 13, 2019, 8:42 AM CDT for Sumner County, Kansas. It took effect at Mar 14, 2019, 3:08 AM CDT. It was in force for 5 hr.

The area

The outline as issued.

The facts

Issued
Mar 13, 2019, 8:42 AM CDT (13:42 UTC)
In effect from
Mar 14, 2019, 3:08 AM CDT
Expired
Mar 14, 2019, 8:24 AM CDT
In force
5 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Sumner County, KS

The radar

The Wichita radar (KICT), 54 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chikaskia River near Corbin (CBNK1). The gauge peaked at 6.98 ft at Mar 14, 2019, 1:00 AM CDT.

actionminormoderate510152003/1303/1403/15
Action stage
8 ft
Minor stage
10 ft
Moderate stage
19 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07151500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

406 
WGUS43 KICT 131342
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
842 AM CDT Wed Mar 13 2019

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Chikaskia River near Corbin affecting Sumner County.

  Neosho River near Erie affecting Neosho County.

  Neosho River near Parsons affecting Labette and Neosho Counties.

  Neosho River at Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-140342-
/O.NEW.KICT.FL.W.0009.190314T0808Z-190315T2141Z/
/CBNK1.1.ER.190314T0808Z.190314T1800Z.190315T0941Z.NO/
842 AM CDT Wed Mar 13 2019

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Chikaskia River near Corbin.
* From late tonight until Friday afternoon.
* At  7:00 AM Wednesday the stage was 3.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and 
  continue to rise to near 11.7 feet by early Thursday afternoon. The
  river will fall below flood stage by Friday morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
  especially along the right bank. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Corbin          10.0   3.1  Wed 09 AM    10.9    9.5    4.7
    
&&
     
LAT...LON 3735 9765 3700 9740 3700 9756 3723 9784


$$

KSC133-140342-
/O.NEW.KICT.FL.W.0010.190314T0534Z-190315T0900Z/
/EREK1.1.ER.190314T0534Z.190314T1200Z.190314T2100Z.NO/
842 AM CDT Wed Mar 13 2019

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Neosho River near Erie.
* From late tonight until late Thursday night.
* At  8:15 AM Wednesday the stage was 24.6 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and 
  continue to rise to near 29.8 feet by Thursday morning. The river 
  will fall below flood stage by Thursday afternoon.
* Impact...At 29.0 feet...Expect flooding of lowlands along the 
  vicinity of the river. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Erie            29.0  24.6  Wed 08 AM    29.8   24.6   16.0
    
&&
     
LAT...LON 3767 9531 3754 9511 3745 9521 3757 9538


$$

KSC099-133-140342-
/O.NEW.KICT.FL.W.0011.190314T0537Z-190316T0400Z/
/PPFK1.1.ER.190314T0537Z.190314T1800Z.190315T1600Z.NO/
842 AM CDT Wed Mar 13 2019

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Neosho River near Parsons.
* From late tonight until Friday evening.
* At  7:00 AM Wednesday the stage was 12.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and 
  continue to rise to near 22.4 feet by early Thursday afternoon. The
  river will fall below flood stage by late Friday morning.
* Impact...At 23.0 feet...Flood waters spread over fields to a 
  distance of 1 and one fourth miles. Several county roads, mainly 
  along the left bank are inundated. Several residents which live 
  along the right bank in the vicinity of Highway 400 may experience 
  water entering their homes at basement levels. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Parsons         21.0  12.1  Wed 07 AM    21.9   21.4   13.9
    
&&
     
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521


$$

KSC021-099-140342-
/O.NEW.KICT.FL.W.0012.190314T1600Z-190316T2230Z/
/OSWK1.1.ER.190314T1600Z.190315T1200Z.190316T0430Z.NO/
842 AM CDT Wed Mar 13 2019

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Neosho River at Oswego.
* From Thursday morning until Saturday afternoon.
* At  7:00 AM Wednesday the stage was 8.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Thursday morning and 
  continue to rise to near 18.8 feet by Friday morning. The river 
  will fall below flood stage by Friday before midnight.
* Impact...At 19.5 feet...Xavier Road leading north from the river 
  gage begins to see water near the road.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Oswego          17.0   8.9  Wed 07 AM    15.8   18.8   14.3
    
&&
     
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518


$$
Butler
3 follow-up statements
331 
WGUS83 KICT 131848
FLSICT
Flood Statement
National Weather Service Wichita KS
148 PM CDT Wed Mar 13 2019

...The flood warning continues for the following river in Kansas...
 
  Chikaskia River near Corbin affecting Sumner County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-140848-
/O.EXT.KICT.FL.W.0009.190314T0834Z-190315T2130Z/
/CBNK1.1.ER.190314T0834Z.190314T1800Z.190315T0930Z.NO/
148 PM CDT Wed Mar 13 2019

The Flood Warning continues for
  The Chikaskia River near Corbin.
* From late tonight until Friday afternoon.
* At  1:30 PM Wednesday the stage was 3.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and 
  continue to rise to near 11.6 feet by early Thursday afternoon. The
  river will fall below flood stage by Friday morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
  especially along the right bank. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Corbin          10.0   3.9  Wed 01 PM    10.8    9.5    4.8
    
&&
     
LAT...LON 3735 9765 3700 9740 3700 9756 3723 9784


$$
Butler
382 
WGUS83 KICT 140148
FLSICT
Flood Statement
National Weather Service Wichita KS
848 PM CDT Wed Mar 13 2019

...The flood warning continues for the following river in Kansas...
 
  Chikaskia River near Corbin affecting Sumner County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-141548-
/O.EXT.KICT.FL.W.0009.190314T1138Z-190315T2141Z/
/CBNK1.1.ER.190314T1138Z.190315T0000Z.190315T0941Z.NO/
848 PM CDT Wed Mar 13 2019

The Flood Warning continues for
  The Chikaskia River near Corbin.
* From Thursday morning until Friday afternoon.
* At 8:30 PM Wednesday the stage was 6.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue 
  to rise to near 11.5 feet by Thursday evening. The river will fall 
  below flood stage by Friday morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
  especially along the right bank. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Thu   Fri   Sat   
  Corbin             10.0   6.4  Wed 08 PM   11.5   6.8   3.7
    
&&
    
LAT...LON 3735 9765 3700 9740 3700 9756 3723 9784


$$

KED
390 
WGUS83 KICT 141324
FLSICT
Flood Statement
National Weather Service Wichita KS
824 AM CDT Thu Mar 14 2019

...The flood warning is cancelled for the following river in 
Kansas...
 
  Chikaskia River near Corbin affecting Sumner County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-141354-
/O.CAN.KICT.FL.W.0009.000000T0000Z-190315T2141Z/
/CBNK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
824 AM CDT Thu Mar 14 2019

The Flood Warning is cancelled for
  The Chikaskia River near Corbin.
* At  7:30 AM Thursday the stage was 6.4 feet.
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 7.0 feet. The 
  river will fall to 3.6 feet by Friday morning.  This will be the final 
  statement for this location and event.

&&
                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Fri    Sat    Sun
  Corbin          10.0   6.4  Thu 7 AM     3.6    2.6    2.5
    
&&
     
LAT...LON 3735 9765 3700 9740 3700 9756 3723 9784


$$

Metzger

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Mar 13, 7:12 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Mar 13, 7:12 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
712 AM CDT Wed Mar 13 2019

...Updated for Aviation Discussion...

.SHORT TERM...(Today through Friday night)
Issued at 240 AM CDT Wed Mar 13 2019

A line of showers/storms will race northeast across the region this
morning, and should depart southeast Kansas by early afternoon. Some
clearing should take place across the region behind this line which
will boost daytime temperatures. Meanwhile super deep surface
cyclone will move towards central Kansas by early this evening and
crank up the south winds. Deep adiabatic mixing will tap into much
stronger winds aloft with extreme wind gusts up to 60 mph possible
late this afternoon, especially across south central Kansas. Re-
newed low topped convection will develop near closed upper low
center this afternoon over western Kansas and spread into central
Kansas. Combination of steep lapse rates, some weak elevated
instability, and strong forcing could yield a few strong to
marginally severe storms.

Surface low pressure will move northeast tonight with winds
switching to the west/northwest across Kansas. Winds will remain
gusty due to tight pressure gradient from coiled up surface low
center. A rain/snow mix could spread into central Kansas for late
tonight and linger into Thursday morning. Winds will remain strong
and gusty again on Thursday but from the northwest. A wind advisory
could be hoisted for locations southeast of the the high wind watch.

Daytime highs will be below normal on Friday as surface high
pressure with northerly winds prevail over the region.

.LONG TERM...(Saturday through Tuesday)
Issued at 240 AM CDT Wed Mar 13 2019

Quiet weather conditions look to prevail this period with daytime
highs closer to normal for mid-March, as northwest flow aloft pushes
drier air into the region for the weekend. Upper level flow will
flatten out and become more zonal for early next week, with long
range models showing a upper level wave moving across the central
plains on Tuesday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 712 AM CDT Wed Mar 13 2019

Several aviation hazards today. Widespread rainfall and embedded
thunderstorms will quickly race northeast across the region this
morning, exiting the area to the northeast by about mid-morning.
Drier air moving in from the southwest will end the widespread
IFR/LIFR conditions by 14-16z as well. Attention then turns to the
expected very strong/gusty south to southwest winds late this
morning through the afternoon. Thinking periodic gusts exceeding
45-50 kts are likely areawide. Another aviation hazard is the
potential for scattered showers/thunderstorms developing by 19-20z
across mainly central and north-central KS, immediately ahead of
the ejecting storm system. Thunderstorm threat should end by early
to mid-evening. Tonight, MVFR to low VFR ceilings should
gradually spread southeast across the region, with continued
strong/gusty west to northwest winds tonight through Thursday,
although not as strong as today's winds.

&&

.FIRE WEATHER...
Issued at 240 AM CDT Wed Mar 13 2019

A very deep surface low pressure system will move towards central
Kansas by this evening. South winds will increase dramatically
across the entire area during the afternoon. This will raise the
grassland fire danger level into the extreme category for most of
central and southern Kansas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    68  38  45  29 / 100  20  20  10
Hutchinson      67  37  43  28 /  90  30  30  10
Newton          67  36  43  27 / 100  20  30  10
ElDorado        68  38  45  28 / 100  10  20  10
Winfield-KWLD   69  40  47  29 / 100  10  10  10
Russell         62  34  40  25 /  90  60  30  10
Great Bend      62  35  41  25 /  80  50  30  10
Salina          64  37  41  28 / 100  40  40  10
McPherson       66  36  42  27 /  90  30  40  10
Coffeyville     70  44  51  31 / 100  10  10  10
Chanute         67  42  49  30 / 100  10  10  10
Iola            66  42  48  30 / 100  10  10  10
Parsons-KPPF    69  42  50  31 / 100  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 1 PM this afternoon to 1 AM CDT Thursday for
KSZ072-096-100.

High Wind Warning from 1 PM this afternoon to 1 AM CDT Thursday
for KSZ052-053-068>071-082-083-091>095-098-099.

High Wind Warning from 1 PM this afternoon to 5 PM CDT Thursday
for KSZ032-033-047>051-067.

Flood Watch through this evening for KSZ032-033-047>051-067.

&&

SHORT TERM...CDJ
LONG TERM...CDJ
AVIATION...ADK
FIRE WEATHER...CDJ
Hazardous weather outlook, Mar 13, 7:41 AM CDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Wichita KS
741 AM CDT Wed Mar 13 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-141245-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
741 AM CDT Wed Mar 13 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Widespread rain with embedded thunderstorms will move northeast
across the region this morning. Localized relatively minor flooding
is possible.

Several rivers and streams across the area are expected to reach
minor to moderate flood stage the next several days, especially
across portions of central, north-central and southeast Kansas.

Very strong and gusty south wind gusts will impact the region late
this morning through early evening. Some wind damage is expected to
power lines, roof shingles, tree limbs and light weight outdoor
objects.

The very strong and gusty winds will support the potential for
extreme grassland fire danger this afternoon. If a fire ignites
it will be very difficult to control and contain. While the ground
will be wet due to recent heavy rain, diminishing cloud cover and
partial clearing skies could dry the ground enough for grassfires to
ignite and spread quickly.

A few strong to severe storms are possible this afternoon across
central and north-central Kansas. A few occurrences of damaging
winds and dime size hail are possible. An isolated brief tornado
cannot be ruled out as well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong northwest winds are expected behind the departing low
pressure area for Thursday especially across central Kansas. Please
see the latest High Wind Warning for additional details.

Rain could change over to snow across central Kansas for Thursday
morning. Little to no accumulation expected.

Several rivers and streams across the area are expected to reach
minor to moderate flood stage the next several days, especially
across portions of central, north-central and southeast Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed for a time this afternoon across portions of
central and north-central Kansas.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, Mar 13, 7:37 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
737 AM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HEAVY RAIN       1 SE ARKANSAS CITY      37.06N 97.03W
03/13/2019  M2.27 INCH       COWLEY             KS   MESONET

            24 HR TOTAL, COURTEST OF USGS

0700 AM     HEAVY RAIN       EL DORADO               37.82N 96.86W
03/13/2019  M1.68 INCH       BUTLER             KS   CO-OP OBSERVER

            ELDK1,CITY WATER PLANT, 24 HR TOTAL

0700 AM     HEAVY RAIN       3 SSW WINFIELD          37.23N 96.99W
03/13/2019  M1.78 INCH       COWLEY             KS   MESONET

            COURTESY OF USGS, 24 HR TOTAL

0700 AM     HEAVY RAIN       CLEARWATER              37.51N 97.50W
03/13/2019  M1.50 INCH       SEDGWICK           KS   COCORAHS

            24 HR TOTAL

0700 AM     HEAVY RAIN       3 ESE OXFORD            37.26N 97.12W
03/13/2019  M1.52 INCH       COWLEY             KS   COCORAHS

            24 HR TOTAL

0654 AM     HEAVY RAIN       WINFIELD                37.27N 96.97W
03/13/2019  M1.69 INCH       COWLEY             KS   ASOS

            24 HR TOTAL, ASOS WLD STROTHER FIELD AIRPORT

0630 AM     HEAVY RAIN       1 NNW COYVILLE          37.70N 95.90W
03/13/2019  M1.64 INCH       WILSON             KS   MESONET

            24 HR TOTAL, COURTESY OF USGS

0619 AM     HEAVY RAIN       1 SE BASSETT            37.90N 95.39W
03/13/2019  M2.23 INCH       ALLEN              KS   COCORAHS

            24 HR TOTAL

0615 AM     HEAVY RAIN       CLIMAX                  37.72N 96.22W
03/13/2019  M1.67 INCH       GREENWOOD          KS   MESONET

            24 HR TOTAL, COURTESY OF USGS

0615 AM     HEAVY RAIN       1 SE ARKANSAS CITY      37.06N 97.03W
03/13/2019  M1.87 INCH       COWLEY             KS   MESONET

            COURTESY OF USGS, 24 HR TOTAL

0610 AM     HEAVY RAIN       ARKANSAS CITY           37.07N 97.04W
03/13/2019  M2.08 INCH       COWLEY             KS   CO-OP OBSERVER

            24 HR TOTAL

0600 AM     HEAVY RAIN       1 WSW IOLA              37.92N 95.42W
03/13/2019  M2.18 INCH       ALLEN              KS   MESONET

            COURTESY OF USGS, 24 HR TOTAL

&&

KBUTLER
Local storm report, Mar 13, 8:04 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
804 AM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 AM     FLOOD            EAST WICHITA            37.68N 97.26W
03/13/2019                   SEDGWICK           KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTING ONE FOOT OF WATER OVER WATERMAN
            STREET NEAR THE VA HOSPITAL IN EAST WICHITA.

&&

KBUTLER
Local storm report, Mar 13, 8:26 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
826 AM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 NNW ARKANSAS CITY     37.09N 97.05W
03/13/2019  M2.55 INCH       COWLEY             KS   COCORAHS

            24 HOUR TOTAL.

&&

ADK
Local storm report, Mar 13, 8:36 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
836 AM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 E IOLA                37.93N 95.39W
03/13/2019  M2.33 INCH       ALLEN              KS   COCORAHS

            24 HOUR TOTAL.

&&

ADK
Local storm report, Mar 13, 8:39 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
839 AM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 SSW ARKANSAS CITY     37.01N 97.06W
03/13/2019  M2.11 INCH       COWLEY             KS   COCORAHS

            24 HOUR TOTAL.

&&

ADK
Local storm report, Mar 13, 8:40 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
840 AM CDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 SSW ARKANSAS CITY     37.01N 97.06W
03/13/2019  M2.11 INCH       COWLEY             KS   COCORAHS

            24 HOUR TOTAL.

&&

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 8:28 PM CDTSpecial Weather StatementICTReno17 min
Mar 12, 10:28 PM CDTSpecial Weather StatementICTEllsworth17 min
Mar 12, 10:47 PM CDTSpecial Weather StatementICTEllsworth13 min
Mar 12, 11:09 PM CDTSpecial Weather StatementICTLincoln21 min
Mar 12, 11:20 PM CDTSpecial Weather StatementICTLincoln25 min
Mar 13, 6:34 AM CDTRiver Flood WarningICTAllen, Neosho26 hr
Mar 13, 7:53 AM CDTAreal Flood WarningICTSedgwick109 min
Mar 13, 8:42 AM CDTRiver Flood WarningICTNeosho43 hr
Mar 13, 8:42 AM CDTRiver Flood WarningICTLabette, Neosho50 hr
Mar 13, 8:42 AM CDTRiver Flood WarningICTCherokee, Labette54 hr
Mar 13, 9:50 AM CDTAreal Flood WarningICTAllen, Greenwood, Woodson6 hr

Nearby

River Flood Warnings in Kansas, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.